Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Deformations of group actions


Author: Allan L. Edmonds
Journal: Bull. Amer. Math. Soc. 79 (1973), 1254-1257
MSC (1970): Primary 57E10; Secondary 58D99
DOI: https://doi.org/10.1090/S0002-9904-1973-13402-0
MathSciNet review: 0331413
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972. MR 413144
  • 2. R. Edwards and R. Kirby, Deformations of spaces of imbeddings, Ann. of Math. (2) 93 (1971), 63-88. MR 44 # 1032. MR 283802
  • 3. J. F. P. Hudson, Piecewise linear topology, University of Chicago Lecture Notes prepared with the assistance of J. L. Shaneson and J. Lees, Benjamin, New York 1969. MR 40 #2094. MR 248844
  • 4. R. Kirby and L. Siebenmann, On the triangulation of manifolds and the Hauptvermutung, Bull. Amer. Math. Soc. 75 (1969), 742-749. MR 39 #3500. MR 242166
  • 5. R. Palais, Equivalence of nearby differentiable actions of a compact group, Bull. Amer. Math. Soc. 67 (1961), 362-364. MR 24 # A185. MR 130321
  • 6. R. Palais and T. Stewart, Deformations of compact differentiable transformation groups, Amer. J. Math. 82 (1960), 935-937. MR 22 #11401. MR 120652

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E10, 58D99

Retrieve articles in all journals with MSC (1970): 57E10, 58D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13402-0

American Mathematical Society